# SDR TWAA0015205

- Difficulty date: September 20, 2000
- Submitted: October 3, 2000
- Operation: Air carrier
- Aircraft: N954U
- Make and model: Doug DC-9-82
- Aircraft serial: 49426
- Aircraft time: 39,476 hours, 20,182 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, THE AFT EDGE OF THE MID CARGO DOOR HAD A DENT TO THE DOOR, 2.5 BY .375 BY 0.062.  ACCOMP HIGH FREQ EDDY CURRENT PER 51-00-03 PARAGRAPH 6 OF NDT MANUAL AND NO CRACKS.  REPAIRED DOOR EDGE PER SRM 52-05, PAGE 1 AND SRM 52-04.
